Class Schedule

Children's Division Class Schedule


 

  • Children's Division classes begin September 23, 2013

  • An academic year consists of 32 weeks of classes divided into two 16-week semesters.

  • Registration is for a full Academic year. Annual Family Registration Fee is $30. Spring Production Fee is $95.
  • Download Registration Form and Academy Waiver. Registrations will not be processed without the waiver. Completed registration forms can be faxed (513-621-4844), scanned and emailed (wmains@cballet.org) or dropped off at our Downtown location. Registrations will be processed in the order they are received.
  • Each student receives a complimentary DVD of Spring Production.

Petite Pas
de Deux

Children's
Division 1 (CD 1)

Children's
Division 2 (CD 2)

Children's
Division 3 (CD 3)

Young
Boys Class

Petite Pas de Deux (2*-3  years old) ∙  Age by 9/30/2013 ∙ one 30-minute class per week – this class is for a child with an adult. Yearly Cost: $315 + $30 Family Registration Fee

Downtown:

Tuesday

6:00-6:30 pm (FULL)

Donna Anderle

Blue Ash:

Monday

4:00-4:30 pm

Donna Anderle

 


CD1 (3*-4  years old) ∙  Age by 9/30/2013 ∙ one 45-minute class per week. Yearly Cost: $470/ year + $95 Spring Production Fee (per student) + $30 Family Registration Fee

Downtown:

Tuesday

5:15-6:00 pm (FULL)

Donna Anderle

Wednesday 

10:00-10:45 am

Donna Anderle

Thursday

9:00-9:45 am

Heather Stevenson

Saturday

8:45-9:30 am (FULL)

Heather Stevenson

Saturday

9:00-9:45 am (FULL)

Katelyn  Dehoff

Blue Ash:     

               

 

Tuesday

4:15-5:00 pm

Pat Lampe

Thursday

4:15-5:00 pm

Rosa Compostella

Saturday

9:00-9:45 am (FULL)

Pat Lampe

 


CD2  (5*-6 years old) ∙ Age by 9/30/2013 ∙ one 45-minute class per week. Yearly Cost: $470/ year +$95 Spring Production Fee (per student) + $30 Family Registration Fee

Downtown:

Thursday

4:00-4:45 pm (FULL)

Donna Anderle

Saturday

9:30-10:15 am (FULL)

Heather Stevenson

Saturday

9:45-10:30 am

Katelyn Dehoff

Saturday

10:15-11:00 am

Claire Wyatt

Blue Ash:  

 Tuesday

5:00-5:45 pm

Pat Lampe

Thursday

5:00-5:45 pm

Rosa Compostella

Saturday

9:45-10:30 am

Pat Lampe

 


CD3  (6*-7 years) ∙ Age by 9/30/2013 ∙ one 60-minute class per week. Yearly Cost: $570 +$95 Spring Production Fee (per student) + $30 Family Registration Fee

Downtown:

 Tuesday

4:15-5:15 pm

Donna Anderle

Thursday

4:45-5:45 pm (FULL)

Donna Anderle

Saturday

10:30–11:30 pm     

Rosa Compostella

Blue Ash:

Monday

4:30-5:30 pm

Donna Anderle

Tuesday

6:00-7:00 pm 

Dena Morley

Thursday

5:45-6:45 pm

Rosa Compostella

 

 


Young Boys Class (5*-9  years old) ∙  Age by 9/30/2013 ∙ one 60-minute class per week.
Yearly Cost= $400 +$95 Spring Production Fee (per student) + $30 Family Registration Fee

Downtown:

Saturday

11:45-12:45 pm    

James Cunnningham